# SDR 04253405

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Engine: Pwa PW306B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAILURE AND FLAP ASSYM. WHILE IN FLIGHT. CREW COMPLIED WITH QRH BUT WAS UNABLE TO DO A ZERO FLAP LANDING IN ROA. FLIGHT DIVERTED. MX RESET FLAP SYSTEM IAW JIC 27-50-00.  PERFORMED OPERATIONAL CHECK OF FLAP FROM 0 TO 32 DEGREES WITH NO FAILS.
